# SDR ABXA9500523

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Part number: 99193691
- Condition: Corroded
- Location: Ws 58.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 90-18-03; SB 57-98, FOUND CORROSION ON HORIZONTAL FLANGE OF T-CAP, INSIDE BARREL NUT HOLE, STRINGER NR 16.  REMOVED CORROSION FROM BOTTOM OF BARREL NUT HOLE AND PRIMED IAW DC-9 SRM 51-10-3.
